# SDR AWXA9700336

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT ROW 20 INOP.  RESPLICED BROKEN WIRE, OPS CHECK NORMAL.
